# SDR M7K2004F00004

- Difficulty date: January 22, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N803MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3735
- Engine: Tmeca ARRIEL2B
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Part number: TL100AXE12L50
- Condition: Sheared
- Location: Hook
- Part time: 422 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE ENGINE FAIRING 1 OF 4) LATCHING HOOK OF THE FASTENER SHEARED AT HOOK BASE AND CRYSTALIZATION OF THE METAL AT THE BREAK SEEMED APPARENT.  NO SIGNIFICANT WEAR NOTED BEFORE THE BREAK OCCURRED THIS IS A TITAIUM MATERIAL.  SUGGEST USING STAINLESS STEEL.
